I am hoping that posting here might shed light on some of the experiences that I've had. I'll try to keep it as brief as possible.
While on a deployment to the gulf in 07 I had what is best described as a stroke like episode. I was fine and then the next thing I knew I had lost most of the major muscle control over the whole left side of my body to include my face (drooped like bells palsey), arm/hand, and leg/foot. With the loss of muscle control there was also a loss of sensitivity on that side(not total, but if pinched or poked it didn't really hurt) All on the left side. I gained a tremor and muscle twitches/spasms on the left side as well. My hand and foot will lose color if I don't keep them moving to circulate blood. I also developed a severe pain in my chest.
I spent a significant amount of time in overseas hospitals during port visits and was eventually flown back to the states for a weeks hopsital stay and numerous tests. Spinal tap, electric shock, needles in muscles, MRI's , Contrast Mri's all came back with nothing.
I was given a diagnosis of Raynaud's because of the color change to my hand. I asked how raynauds could possibly be causing all the other symptoms and was told "sometimes these things just happen".
At this point I am used to the sensory loss of that side so I don't trip over my foot as often and don't accidentally bite my lip anymore. I do have days that are worse then others however. I am left with a body that on it's best day is at 75% and on worse days I can't get up for fear of falling and won't speak much for embarrassment of the slurred lisp and no diagnosis.
I am hoping that someone else has heard of these bizarre symptoms or might have some idea what is causing it. Thanks for any help.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?